# SDR 2000ZZZX125

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 1646M45P11
- Condition: Disbonded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25 EACH CF-6-80C2 STAGE 1 HPT SHROUDS WITH 400 CYCLES AND 2,000 HOURS WERE RECEIVED AND EXHIBITED PARTIAL DISBONDMENT OF THE WEARCOAT MATERIAL FROM SUBSTRATE.  PW ENGINEERING STATED THIS IS NOT A SAFETY OF FLIGHT ISSUE.  ROOT CAUSE IS UNDER INVESTIGATION.
